# SDR CA160224009

- Difficulty date: February 12, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 7,386 hours
- Engine: Lyc LTS101700D2
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 350A32030004
- Condition: Making Metal
- Location: Main Rotor
- Part time: 7,370 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) METAL CONTAMINATION ON CHIP PLUG, ONLY 181.6 HRS SINCE O/H, GEARBOX ALMOST SEIZED ON WARM.  NOTE: OIL PUMP IS PART OF THE MGB WHICH WAS O/H AT THE SAME TIME AS THE GEARBOX.  THE MGB WILL BE SENT FOR A COMPLETE TEAR DOWN FOR A COMPLETED REPORT ANALYSIS.  NOTE: THE EPICYCLIC WAS OK WHEN THE TRANSMISSION WAS SPLIT WITH THE M/R SHAFT ASSY.
